# SDR USAASB03010

- Difficulty date: January 15, 2003
- Submitted: February 19, 2003
- Operation: Air carrier
- Aircraft: N393US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23315
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887479
- Condition: Faulty
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHL - FLT 390 - EN ROUTE FROM CLT-DTW, THE 'A' HYDRAULIC SYSTEM ELECTRIC MOTOR DRIVEN PUMP LOW PRESSURE LIGHT ILLUMINATED WITH THE PUMP CYCLING ON AND OFF.  DECISION WAS MADE TO DIVERT TO PHL WHERE THE FLIGHT LANDED WITHOUT INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE 'A' HYDRAULIC SYSTEM ELECTRIC MOTOR DRIVEN PUMP AND ASSOCIATED FILTERS PER MM 29-15-22.  OPS CHECK AND LEAK CHECK GOOD.  (M)
